Alert archive / Alabama / Flash Flood Warnings in 2022
Flash Flood Warning 9, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Mar 16, 2022, 2:44 PM CDT for Jefferson County, Alabama. It was in force for 2 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2022, 2:44 PM CDT (19:44 UTC)
- Expired
- Mar 16, 2022, 4:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Jefferson County, AL
The radar
The Birmingham radar (KBMX), 42 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 2:56 PM CDT | FLASH FLOOD | Uab Campus, AL | FLOODING REPORTED AT FIVE POINTS AREA, AND OTHER LOCATIONS AROUND UAB CAMPUS. |
| Mar 16, 3:00 PM CDT | FLASH FLOOD | 1 Ene Uab Campus, AL | *** 1 FATAL *** CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1 ENE UAB CAMPUS. A 60-YEAR-OLD MALE WAS SWEPT AWAY BY FLOOD WATERS WHILE WALKING IN THE ROAD AND ATTEMPTING TO GET INTO A VEHICLE. CPR WAS PERFORMED BUT THE INDIVIDUAL WAS PRONOUNCED DEAD AT THE HOSPIT |
| Mar 16, 3:00 PM CDT | FLASH FLOOD | 1 Ene Uab Campus, AL | *** 1 INJ *** CPR WAS PERFORMED ON A 60 YEAR-OLD MAN PULLED FROM FLOOD WATERS ON THE 800 BLOCK OF 23RD STREET SOUTH. TIME ESTIMATED. |
| Mar 16, 3:06 PM CDT | FLASH FLOOD | 1 E Uab Campus, AL | WATER RESCUES ONGOING IN SEVERAL AREAS, INCLUDING THE FIVE POINTS SOUTH AREA, ST. VINCENTS HOSPITAL, AND UAB CAMPUS. |
| Mar 16, 3:40 PM CDT | FLASH FLOOD | 1 W Uab Campus, AL | NUMEROUS CARS STRANDED IN FLOOD WATERS ON 6TH AVENUE SOUTH, NEAR I-65. WATER WAS UP TO DOOR HANDLE LEVEL. |
| Mar 16, 4:00 PM CDT | FLASH FLOOD | 1 E Samford University, AL | FLOODING WAS REPORTED ON SHADES CREEK IN HOMEWOOD, WITH WATER APPROACHING HOUSES IN AT LEAST ONE SUBDIVISION. REPORTED BY HOMEWOOD FD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.7 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 375 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
357
WGUS54 KBMX 161944
FFWBMX
ALC073-162145-
/O.NEW.KBMX.FF.W.0009.220316T1944Z-220316T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
244 PM CDT Wed Mar 16 2022
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
East Central Jefferson County in central Alabama...
* Until 445 PM CDT.
* At 244 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Birmingham, Vestavia Hills, Homewood, Mountain Brook, Gardendale,
Irondale, Fultondale, Tarrant, Kingston, Birmingham Airport, Five
Points South, B.j.c.c., U.A.B. Campus, Regions Field, Ketona
Lakes, Samford University, Cahaba Heights, Highland Park Golf
Course, Birmingham Zoo and Danville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3364 8678 3364 8672 3355 8667 3346 8670
3344 8683 3350 8684
FLASH FLOOD...RADAR INDICATED
$$
75/Linhares2 follow-up statements
927
WGUS74 KBMX 161954
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
254 PM CDT Wed Mar 16 2022
ALC073-162145-
/O.CON.KBMX.FF.W.0009.000000T0000Z-220316T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson AL-
254 PM CDT Wed Mar 16 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT THIS
AFTERNOON FOR EAST CENTRAL JEFFERSON COUNTY...
At 254 PM CDT, Local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 2 and 3 inches
of rain have fallen. Additional rainfall amounts up to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Birmingham, Vestavia Hills, Homewood, Mountain Brook, Gardendale,
Irondale, Fultondale, Tarrant, Kingston, Birmingham Airport, Five
Points South, B.j.c.c., U.A.B. Campus, Regions Field, Ketona
Lakes, Samford University, Cahaba Heights, Highland Park Golf
Course, Birmingham Zoo and Danville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3364 8678 3364 8672 3355 8667 3346 8670
3344 8683 3350 8684
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
75/Linhares732
WGUS74 KBMX 162050
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
350 PM CDT Wed Mar 16 2022
ALC073-162145-
/O.CON.KBMX.FF.W.0009.000000T0000Z-220316T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson AL-
350 PM CDT Wed Mar 16 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT THIS
AFTERNOON FOR EAST CENTRAL JEFFERSON COUNTY...
At 350 PM CDT, Local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 2 and 4 inches
of rain have fallen. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Birmingham, Vestavia Hills, Homewood, Mountain Brook, Gardendale,
Irondale, Fultondale, Tarrant, Kingston, Birmingham Airport, Five
Points South, B.j.c.c., U.A.B. Campus, Regions Field, Ketona
Lakes, Samford University, Cahaba Heights, Highland Park Golf
Course, Birmingham Zoo and Danville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3364 8678 3364 8672 3355 8667 3346 8670
3344 8683 3350 8684
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
75/LinharesWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 16, 12:42 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Mar 16, 12:42 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1242 PM CDT Wed Mar 16 2022 .UPDATE... Midday Update and 18Z Aviation. && .SHORT TERM... /Updated at 1242 PM CDT Wed Mar 16 2022/ An upper low is over Central Alabama this afternoon and will continue to move east across the area this evening and overnight. Expect showers and thunderstorm chances to be greatest initially east of I-65 and south of I-20. Expect this activity to continue to move east-northeast with time, affecting much of our southeast and eastern counties through late afternoon. The primary risk will be large hail with the heavier activity. Frequent lightning is also expected and localized flooding may result if multiple storms move across the same location over a short time frame. Winds will be out of the east and southeast across the eastern counties with more of a west to southwest winds across the western counties with speeds from 6-12 mph. Highs will range from the 60s north and central to the lower 70s far southeast. Expect lingering showers and storms to become confined to the east of I-65 tonight as the upper low continues east of the area. Winds will be from the west 4-8 mph. Lows will be in the upper 40s. Shortwave ridging moves over the area aloft tomorrow, resulting in dry conditions. Winds will be from the southwest 5-10 mph. Highs will be in the 70s. 05 .LONG TERM... /Updated at 0333 AM CDT Wed Mar 16 2022/ Thursday night through Wednesday. A potent shortwave trough will be located over the Southern Plains Thursday, and take on a negative tilt as it lifts northeast across the ArkLaMiss late Thursday night, then across NW Alabama and the Mid-South Friday morning, with an 85 kt mid-level speed max on its southeastern flank. The shortwave will be north of Alabama by noon Friday. An associated surface low will lift northeastward across the Ozarks Friday morning, reaching Illinois by late Friday afternoon. A warm front will only slowly lift northward from the Gulf Coast Friday morning, due to precipitation falling north of it, and does not appear to reach southern portions of Central Alabama until close to midday Friday. The warm front will continue to lift northward across Central Alabama Friday afternoon while at the same time a cold front will move into West Alabama. Strong forcing for ascent and upper-level divergence associated with the negative tilt trough combined with a 40 to 50 kt LLJ will cause an MCS to develop across the ArkLaMiss Thursday night. Models are coming into good agreement on bringing this activity into West Alabama during the predawn hours Friday morning. The faster solutions have the leading edge of the MCS reaching the Georgia state line by late morning, and the fastest solutions tend to be most likely to verify in these situations. With this faster timing of the MCS, it will remain elevated and north of the warm front. If the MCS is able to tap in to the steep mid-level lapse rates ahead of it, MUCAPE values of 500 to 1000 J/kg and 0-6km bulk shear around 70 kts may be supportive of a marginal risk of hail areawide Friday morning especially with any elevated supercells, and perhaps a localized damaging wind risk if stronger downdrafts are able to make it down to the surface. The main point of uncertainty will be regarding the timing and location of the southern end of the MCS as the warm front begins to lift northward into our far southern counties around midday Friday. It would seem more likely that the MCS cold pool will already be through there, but if storms there are able to become surface-based some solutions indicate CAPE values up to 2000 J/kg with low-level shear profiles potentially conducive to at least an isolated tornado threat. Have introduced a lower confidence slight risk in this region. By afternoon, surface-based instability will increase across our western counties as the cold front moves in. However, subsidence/height rises will be occurring along with considerable mid-level drying which could cause updraft entrainment issues. It's often difficult for the air mass to recover behind a morning air mass in early spring events. Therefore any severe threat along the front is highly conditional. Low-level flow will be veering during this time as well. Will include the above threats in the HWO but make sure to check the latest forecasts; hopefully as we get into the timeframe of the CAMs these details will become clearer. Cooler and drier air moves in for the weekend, though west winds will still allow temperatures to climb well into the 60s on Saturday. Ridge axis will result in favorable radiational cooling conditions Saturday night, and some patchy frost will be possible in some of the typically coldest far northern locations in sheltered/cold air drainage areas. Ensembles have been consistent the past few days in bringing a highly amplified trough across the central CONUS during the Tuesday/Wednesday timeframe, though there has been a slowing trend in some guidance. Will note that the presence of Day 7/Day 8 severe weather outlooks are more indicative of the predictability of a synoptic pattern generally favorable for at least a slight risk of severe weather, and do not necessarily say anything about the potential severity/intensity of a particular event. In general, a highly amplified trough and relatively narrow warm sector don't generally appear supportive of a more significant event, but these details will not be known until we get closer to the event. Overall there's enough signal for at least some threat of severe weather to begin mentioning in the HWO. Will also need to keep an eye on the possibility of locally heavy rainfall. 32/Davis && .AVIATION... 18Z TAF Discussion. Showers with some thunderstorms will continue to move east across much Eastern Alabama this afternoon as an upper low over Central Alabama moves east with time. Kept thunderstorm mention out of all sites, though probabilities are non-zero. Cloud bases will generally be at least MVFR through the afternoon followed by lower clouds overnight. Improving conditions are expected through the morning hours Thursday with dry conditions. 05 && .FIRE WEATHER... Rain chances and moisture are high today as the upper level low pressure system moves slowly eastward. Dry conditions return Thursday with relative humidity values falling into the 40 to 50 percent range with light southwest winds. Rain then returns for Friday, with a dry weekend on tap. RH values over the weekend will drop into the 30s. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 47 72 49 68 44 / 30 0 20 90 40 Anniston 47 72 51 69 47 / 40 0 20 90 40 Birmingham 49 72 53 70 46 / 20 0 30 90 30 Tuscaloosa 49 74 54 75 45 / 10 0 70 80 10 Calera 48 72 52 71 47 / 20 0 40 90 20 Auburn 49 72 52 69 51 / 30 0 10 90 20 Montgomery 50 74 53 75 50 / 20 0 30 90 20 Troy 49 75 54 75 51 / 20 0 20 90 10 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Mar 16, 10:02 AM CDT, 4 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1002 AM CDT Wed Mar 16 2022 ALZ011>015-017>050-171815- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1002 AM CDT Wed Mar 16 2022 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. A few marginally severe storms will be possible across the southeastern and east-central portions of Central Alabama through the early evening hours. Quarter size hail and damaging winds up to 60 mph are the main concerns with any stronger storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Severe thunderstorms are possible Friday morning and afternoon across all of Central Alabama. Threats include quarter size hail and damaging winds up to 60 mph. An isolated tornado or two is possible, generally along and south of Interstate 85. Severe thunderstorms will be possible again next Tuesday night, with the highest chance across West Alabama. Threats include tornadoes and damaging winds up to 60 mph. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through early evening, Friday morning and afternoon, and next Tuesday night. 08
In the hours before
Special weather statement, Mar 16, 1:36 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Birmingham AL
136 PM CDT Wed Mar 16 2022
ALZ037-038-161915-
Tallapoosa AL-Chambers AL-
136 PM CDT Wed Mar 16 2022
...A strong thunderstorm will impact portions of northeastern
Tallapoosa and western Chambers Counties through 215 PM CDT...
At 135 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ridge Grove, or near Camp Hill, moving north at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Camp Hill, Abanda, Penton, Trammel Crossroads, Ridge Grove, Sparkling
Springs, West Chambers and Daviston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3276 8554 3277 8565 3311 8565 3311 8550
3309 8537
TIME...MOT...LOC 1835Z 194DEG 15KT 3284 8559
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
56Special weather statement, Mar 16, 1:59 PM CDT, 45 minutes before
Special Weather Statement National Weather Service Birmingham AL 159 PM CDT Wed Mar 16 2022 ALZ024-161930- Jefferson AL- 159 PM CDT Wed Mar 16 2022 ...A strong thunderstorm will impact portions of through 230 PM CDT... At 158 PM CDT, Doppler radar was tracking a strong thunderstorm over northeastern Birmingham, moving south at 5 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Birmingham, Irondale, Tarrant, Ketona Lakes, Birmingham Airport and Danville. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3360 8678 3360 8671 3353 8671 3355 8680 TIME...MOT...LOC 1858Z 006DEG 4KT 3357 8675 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH 89^GSatterwhite
Special weather statement, Mar 16, 2:20 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Birmingham AL
220 PM CDT Wed Mar 16 2022
ALZ019-161945-
Calhoun AL-
220 PM CDT Wed Mar 16 2022
...Strong thunderstorms will impact portions of central Calhoun
County through 245 PM CDT...
At 219 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Ohatchee to near Oxford Lake. Movement was
northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Anniston, Oxford, Fort McClellan, Saks, Cobb Town, West End-Cobb
Town, Weaver, Ohatchee, Hobson City, Oxford Lake, Blue Mountain,
Alexandria, Neely Henry Lake, Southside, Choccolocco, Dearmanville
and Wellington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3368 8564 3365 8564 3363 8566 3363 8569
3361 8569 3361 8572 3360 8574 3356 8575
3356 8579 3359 8580 3359 8586 3373 8610
3377 8604 3381 8607 3382 8605 3384 8606
3385 8602 3387 8602 3386 8600 3389 8599
TIME...MOT...LOC 1919Z 241DEG 17KT 3376 8603 3361 8578
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteSpecial weather statement, Mar 16, 2:26 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Birmingham AL
226 PM CDT Wed Mar 16 2022
ALZ029-038-161945-
Randolph AL-Chambers AL-
226 PM CDT Wed Mar 16 2022
...A strong thunderstorm will impact portions of southeastern
Randolph and northeastern Chambers Counties through 245 PM CDT...
At 225 PM CDT, Doppler radar was tracking a strong thunderstorm over
Standing Rock, or near Stroud, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Standing Rock, Stroud Creek, State Line Park and Rock Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3301 8525 3313 8534 3320 8525 3302 8521
TIME...MOT...LOC 1925Z 241DEG 17KT 3308 8524
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteSpecial weather statement, Mar 16, 2:41 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
241 PM CDT Wed Mar 16 2022
ALZ026-162000-
St. Clair AL-
241 PM CDT Wed Mar 16 2022
...A strong thunderstorm will impact portions of central St. Clair
County through 300 PM CDT...
At 241 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ashville, or 10 miles northeast of Odenville. This storm was nearly
stationary.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ashville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3385 8620 3374 8622 3374 8634 3382 8636
TIME...MOT...LOC 1941Z 090DEG 1KT 3379 8628
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteLocal storm report, Mar 16, 2:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
244 PM CDT WED MAR 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL 2 NE DEATSVILLE 32.63N 86.36W
03/16/2022 E0.50 INCH ELMORE AL PUBLIC
LARGE AMOUNT OF SMALL HAIL REPORTED NEAR THE
SLAPOUT COMMUNITY.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 12:18 AM CDT | Areal Flood Advisory | BMX | Marengo, Perry | 3 hr |
| Mar 16, 12:24 AM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 3 hr |
| Mar 16, 7:31 AM CDT | Areal Flood Warning | BMX | Bibb, Jefferson, Shelby | 6 hr |
| Mar 16, 7:40 AM CDT | Areal Flood Advisory | BMX | Perry | 3 hr |
| Mar 16, 9:24 AM CDT | Flash Flood Warning | BMX | Chilton, Dallas, Perry | 3 hr |
| Mar 16, 10:07 AM CDT | Areal Flood Advisory | BMX | Autauga, Chilton | 3 hr |
| Mar 16, 10:57 AM CDT | Special Weather Statement | BMX | Pike | 63 min |
| Mar 16, 11:18 AM CDT | Special Weather Statement | BMX | Coosa | 57 min |
| Mar 16, 11:40 AM CDT | Special Weather Statement | BMX | Elmore | 65 min |
| Mar 16, 11:52 AM CDT | Severe Thunderstorm Warning | BMX | Elmore | 53 min |
| Mar 16, 12:03 PM CDT | Special Weather Statement | BMX | Barbour | 42 min |
| Mar 16, 12:12 PM CDT | Special Weather Statement | BMX | Tallapoosa | 48 min |
| Mar 16, 12:27 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 48 min |
| Mar 16, 1:02 PM CDT | Special Weather Statement | BMX | Tallapoosa | 43 min |
| Mar 16, 1:21 PM CDT | Special Weather Statement | BMX | Lee | 39 min |
| Mar 16, 1:36 PM CDT | Special Weather Statement | BMX | Chambers | 39 min |
| Mar 16, 1:59 PM CDT | Special Weather Statement | BMX | Jefferson | 31 min |
| Mar 16, 2:20 PM CDT | Special Weather Statement | BMX | Calhoun | 25 min |
| Mar 16, 2:26 PM CDT | Special Weather Statement | BMX | Chambers | 19 min |
| Mar 16, 2:33 PM CDT | Areal Flood Advisory | BMX | Blount, Jefferson | 117 min |
| Mar 16, 2:41 PM CDT | Special Weather Statement | BMX | St. Clair | 19 min |
| Mar 16, 2:49 PM CDT | Special Weather Statement | BMX | Shelby | 26 min |
| Mar 16, 3:02 PM CDT | Special Weather Statement | BMX | Jefferson | 28 min |
| Mar 16, 3:15 PM CDT | Areal Flood Advisory | BMX | Jefferson | 3 min |
| Mar 16, 3:18 PM CDT | Flash Flood Warning | BMX | Jefferson | 117 min |
| Mar 16, 3:23 PM CDT | Areal Flood Advisory | BMX | Blount, Etowah, St. Clair | 112 min |
| Mar 16, 3:29 PM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 2 hr |
| Mar 16, 5:06 PM CDT | Areal Flood Warning | BMX | Jefferson | 3 hr |
Nearby
Flash Flood Warnings in Alabama, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.